# SDR COMA2010081650174

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 37,705 hours, 34,181 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RECEIVED ANTI-SKID I/B CAUTION MSG ON GEAR EXTENSION.  EMERGENCY DECLARED, A/C LANDED SAFELY.  PERFORMED ANTI-SKID TEST PER AMM, OPS CHECK GOOD.
